Tinnitus Guide
 

Can Aldactone Cause Tinnitus: Ask the Pro

Aldactone (Spironolactone) is a drug that is used for management of hypertension and edema associated health issues. Can aldactone cause tinnitus? In combination with certain other drugs it has been known to lead to complications. One such drug interaction can result in causing ringing sounds in the ear, medically termed Tinnitus. Although a more detailed explanation can be acquired from a medical professional, a few facts about this type of drug interaction can be discussed here.

Responses to medication are different in different people. Responses to combinations of medication, drugs or other substances can result in somewhat varied reactions in people. A certain degree of awareness about such possibilities of hypersensitivity to a drug or any of its formulations makes a person alert to any changes in body functions that follow recent medication history.

Can Prescription Drugs Cause Tinnitus?

It is imperative that you always consult a doctor before starting any medication even if the situation appears to be an apparently simple case that can be resolved with over the counter drugs. The fact is that as lay persons we are unaware of a huge chunk of information regarding medicines and their proper use.

Drugs are potentially dangerous and their use requires careful supervision regarding usage and dosages. Less acknowledged is the fact that drugs need close monitoring regarding their combinations as well. For example, aldactone in combination with excessive potassium (present in commonly available vitamin, mineral products or low salt products) or quinidine can cause several types of disagreeable side effects.

Side effects of certain drugs when used over a long period are known to happen. Drugs used wrongly in combination with other drugs can also lead to complications that start showing symptoms in other regions of the body not directly connected with the primary medicinal use. It is a good idea to always inform your doctor of any treatment that you might be undergoing so the physician is aware of the drugs that you are already taking. Sometimes a mere oversight can lead to great complications. This includes any herbal, alternative treatments or supplements that you might be taking.

If any form of the drug aldactone has been prescribed, it would indeed be a good idea to be well informed about the possibilities and take care not to self medicate under any circumstances. A holistic overview of the body will help in understanding the relevance of working the body in sync with everything we do.


Can Aldactone Cause Tinnitus

Click Here To Download The Only Holistic System That Cured My Severe Tinnitus!





Download Today!

Can Aldactone Cause Tinnitus

Download Now
Click Here To Download The Only Holistic System That Cured My Severe Tinnitus and Stopped the Constant Ringing in My Ears
Click Here!

?>